# SDR AALA202507317751

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 17,285 hours, 6,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND MULTIPLE EMERGENCY LIGHTS OUT. REMOVE AND REPLACED EMERGENCY LIGHTING POWER SUPPLIES AT ROW 9ABC (AALA202507301080), ROW 15ABC (AALA202507310461), ROW 22ABC (AALA202507312097), LEFT HAND AFT GALLEY (AALA202507312570) AND RIGHT HAND AFT GALLEY (AALA202507317751). PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
